# SDR ABXA9700181

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hold Open Cup
- Part number: 49559471
- Condition: Gouged
- Location: Bs 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND GOUGES AROUND HOLD OPEN LATCH CUP ON LEFT SIDE OF FUSELAGE.  REPAIRED IAW DC-9 SRM 53-04, FIG. 24, SHEET 2.  REPLACED CUP IAW DC-9 SRM 51-30-2, 51-30-5.
